# SDR QXEA2013082101240

- Difficulty date: August 7, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misinstalled
- Location: Bs 229.5-571.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISLOCATED LT OTBD SEAT TRACK BETWEEN BS 229.5 - 571.5.  LOCATED AND DRILLED HOLES ON NEW SEAT TRACK IAW SRM 51-40-07.   INSTALLED SEAT TRACK IAW  SRM 51-42-05, 51-40-15, 51-42-45.
